MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-14-US
Medical Device Problem Codes Fracture (1260); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Pli-50 product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic's quality laboratory, the valve was still loaded in the capsule of the dcs.The device was received with the handle components detached from the dcs, the capsule partially closed, and the end cap/screw gear snap fit connected.Visual analysis showed the tip-retrieval mechanism appeared intact.Delamination was observed over the nitinol reinforcing frame along the mid-section to the proximal end of the capsule.Tab 3 appeared to be hinging inwards and tab 4 had a hairline fracture at the point where the tab protrudes from the deployment knob.During functional testing, retraction of the capsule was attempted via the rotation of the deployment knob; however, the middle section of the valve did not expand.Once the valve was placed in hot water, the valve expanded as expected.A kink was observed along the distal end of the inner member shaft near the nose cone.Procedural images including cine films were not submitted to medtronic for review.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the suspect device that allows for additional attempts at accurately positioning the valve.Potential fa ctors that can influence dislodgement include tension applied on the dcs during positioning, calcification levels and shape of the native anatomy.Dislodgment events do not typically indicate a device manufacturing issue.The cause of the reported dislodgement could not be determined.The suspect dcs was received with the handle components detached; thus, confirming the reported event.The kink observed along the distal end of the inner member shaft was likely due to the unsupported presentation of the returned unit.Delamination between the capsule outer polymer and the nitinol frame, typically occurs when the capsule is subjected to a bending force.Delamination may occur over the spindle/paddle interface if a valve has been misloaded; however, it may also occur due to tracking/positioning in the patient anatomy.The source of this delamination could not be determined.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, during the attempt to deploy the v alve, the valve ¿did not stick¿ in the native annulus and would dislodge.The valve was recaptured and withdrawn from the patient.A second valve was loaded onto a second delivery catheter system (dcs) and inserted in the patient.The valve was recaptured once because the valve also would not stick in the native annulus and dislodged.The implanter commented the handle of the dcs did not feel as though it was turning as expected.During the attempt to deploy the valve, the deployment actuator of the dcs broke; the valve was partially recaptured and safely withdrawn from the patient.Subsequently, a non-medtronic valve was implanted.No adverse patient effects were reported.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22474356
Report Number2025587-2025-04918
Device Sequence Number18170991
Product Code NPT
UDI-Device Identifier00643169987203
UDI-Public(01)00643169987203(17)201030(10)0009412785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2020
Device Model NumberENVPRO-14-US
Device Catalogue NumberENVPRO-14-US
Device Lot Number0009412785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age69 YR
Patient SexMale